# SDR CALA2018011200167

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N38459
- Make and model: Boeing 737924ER
- Aircraft serial: 37206
- Aircraft time: 18,062 hours, 6,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS NEXT TO THE FWD CLOSET LOOSE.   INSTALLED A NEW LENS.
